# SDR HALA2009121500584

- Difficulty date: December 15, 2009
- Submitted: December 15, 2009
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 70,318 hours, 31,506 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Eicas
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - EICAS ALT DISAGREE AND IAS DISAGREE LIGHTS CAME ON DURING CLIMBOUT AT CRUZ ALT F/O ALT READS 400 FT LWR THAN CAPT'S AND F/O IAS IS 5 KNTS SLOWER THAN CAPT T/S IAW FIM 34-11-00 FIG 104.   PERFORMED BITE PROCEEDURES NO MSGS. CHECKED F/O, CAPT ALT/AIRSPD IAW AMM 34-1100-735 ALL WITHIN AMM LIMITS. REPLACED F/O'S AOA SENSOR IAW 34-12-03 ALL TESTS OK.
